# SDR P5CA2021111100419

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF BIRD STRIKE ON #1 ENGINE INLET( CLEANED AND PERFORMED BIRD STRIKE INSP TO #1 ENG INLET & SURROUNDING IAW B767 AMM 05-51-18. NO DEFECTS NOTED AT THIS TIME.  /  DATED 10NOV21 - LOG PAGE 1396057 - ITEM 16: COMPLIED WITH BORESCOPE INSPECTION OF #1 ENGINE COMPRESSOR STAGES 1 AND 12 IAW B767 AMM 72-00-00-01 REF FIM TASK 71-05 FT 872 BLOCK 11. FOUND TO BE WITHIN LIMITS. )
